Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra / Epzicom - Would like holiday from Epzicom
May 31, 2010

My CD4 hovers around 400. Viral load undetectable for three years. Take Kaletra and Epzicom, no other medications. Experiencing some fatigue for a couple of years now. I know one common side effect of Epzicom can be fatigue. Would like to take a month off Epzicom, keep taking the Kaletra, to see if the fatigue is relieved any. What do you think?

Response from Dr. Henry

Fatigue is not that common with Epzicom compared to other drugs and is common in general population so hard to pin down if Epzicom is primary cause. Switch to alterantive drug (ie Truvada or raltegravir) with observation for several months to track your fatigue level would be preferable to just continuing the Kaletra (I would be worried about viral breakthrough with just Kaletra-studies have shown low but present risk for that when used as monotherapy). Looking for other causes for fatigue (low hormone levels, vit D deficiency, sleep problems and many other possibilities) may be worth discussing with your HIV doc. KH



Previous
Dosage of cetirizine to control Atripla rash
Next
help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement